# SDR FDEA201907041482

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 27,325 hours, 4,359 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941D
- Condition: Jammed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FUMES IN COCKPIT NO CAUTION OR WARNING DISPLAYED FUMES DETECTED BY SMELL-DISIPATED AFTER RIGHT EQUIP COOLING FAN WAS DEACTIVATED.  FLIGHT SAFETY REPORT FILED. DEBRIEFED WITH CREW WHEN RIGHT FAN C'B OPENED NO FUMES IN CABIN. CHECK MAT FOUND MX MESSAGE21-14024, PER FIM21-27-00-2, REMOVED AND REPLACED R EQIP COOLING FAN PER AMM21-27-03-4, DURING REMOVED THE R EQIP COOLING FAN FOUND THE FAN JAMMED AND BURNED SMELL FOUND. PERFORMED THE INSTALLATION TEST PER AMM21-27-03-4 PASSED. WIRING CHECK PER FIM21-27-00-2 NORMAL. PER AMM05-51-50-2, PERFORMED FUMES IN THE CABIN FAULT ISOLATION PER FIM21-00-00-2, ENGINE RUN, NO OIL/FUEL COMTAMINATION FOUND AND USE APU AND EACH ENGINE BLEED SEPARATELY NO FUMES FOUND. PART INFO REF WRI 21-26/6418.A/C OK FOR  SERVICE.
